Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 239025, 17 pages
http://dx.doi.org/10.1155/2009/239025
Research Article

The Fréchet Derivative of an Analytic Function of a Bounded Operator with Some Applications

1Department of Mathematics and Statistics, Texas Tech University, Lubbock, TX 79409, USA
2Institute for Numerical and Applied Mathematics, University of Göttingen, 37083 Göttingen, Germany
3Department of Mathematics, Utah Valley University, Orem, UT 84058, USA

Received 7 June 2008; Accepted 15 January 2009

Academic Editor: Petru Jebelean

Copyright © 2009 D. S. Gilliam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, Germany, 1966. View at Zentralblatt MATH · View at MathSciNet
  2. F. Rellich, Perturbation Theory of Eigenvalue Problems, Gordon and Breach, New York, NY, USA, 1969. View at Zentralblatt MATH · View at MathSciNet
  3. F. Chatelin, Spectral Approximation of Linear Operators, Computer Science and Applied Mathematics, Academic Press, New York, NY, USA, 1983. View at Zentralblatt MATH · View at MathSciNet
  4. J. Dauxois, A. Pousse, and Y. Romain, “Asymptotic theory for the principal component analysis of a vector random function: some applications to statistical inference,” Journal of Multivariate Analysis, vol. 12, no. 1, pp. 136–154, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Bhatia, Positive Definite Matrices, Princeton Series in Applied Mathematics, Princeton University Press, Princeton, NJ, USA, 2007. View at Zentralblatt MATH · View at MathSciNet
  6. F. Ruymgaart and S. Yang, “Some applications of Watson's perturbation approach to random matrices,” Journal of Multivariate Analysis, vol. 60, no. 1, pp. 48–60, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. D. Lax, Functional Analysis, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 2002. View at Zentralblatt MATH · View at MathSciNet
  8. N. Dunford and J. T. Schwartz, Linear Operators. Part I: General Theory, Wiley Classics Library, Wiley-Interscience, New York, NY, USA, 1988. View at Zentralblatt MATH · View at MathSciNet
  9. L. Debnath and P. Mikusiński, Introduction to Hilbert Spaces with Applications, Academic Press, San Diego, Calif, USA, 2nd edition, 1999. View at Zentralblatt MATH · View at MathSciNet
  10. G. S. Watson, Statistics on Spheres, vol. 6 of University of Arkansas Lecture Notes in the Mathematical Sciences, John Wiley & Sons, New York, NY, USA, 1983. View at Zentralblatt MATH · View at MathSciNet
  11. F. Riesz and B. Sz.-Nagy, Functional Analysis, Dover Books on Advanced Mathematics, Dover, New York, NY, USA, 1990. View at Zentralblatt MATH · View at MathSciNet
  12. A. C. M. van Rooij and F. Ruymgaart, “Asymptotic minimax rates for abstract linear estimators,” Journal of Statistical Planning and Inference, vol. 53, no. 3, pp. 389–402, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. B. Bakushinsky and M. Yu. Kokurin, Iterative Methods for Approximate Solution of Inverse Problems, vol. 577 of Mathematics and Its Applications, Springer, Dordrecht, The Netherlands, 2004. View at Zentralblatt MATH · View at MathSciNet
  14. P. Hall and J. L. Horowitz, “Nonparametric methods for inference in the presence of instrumental variables,” The Annals of Statistics, vol. 33, no. 6, pp. 2904–2929, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J.-P. Florens, “Inverse problems and structural econometrics: the example of instrumental variables,” in Advances in Economics and Econometrics: Theory and Applications Dewatripont, M. Hanson and S. J. Turnovsky, Eds., vol. 2, pp. 284–311, Cambridge University Press, Cambridge, UK, 2003. View at Publisher · View at Google Scholar
  16. S. E. Leurgans, R. A. Moyeed, and B. W. Silverman, “Canonical correlation analysis when the data are curves,” Journal of the Royal Statistical Society. Series B, vol. 55, no. 3, pp. 725–740, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Cupidon, R. Eubank, D. S. Gilliam, and F. Ruymgaart, “Some properties of canonical correlations and variates in infinite dimensions,” Journal of Multivariate Analysis, vol. 99, no. 6, pp. 1083–1104, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Cupidon, D. S. Gilliam, R. Eubank, and F. Ruymgaart, “The delta method for analytic functions of random operators with application to functional data,” Bernoulli, vol. 13, no. 4, pp. 1179–1194, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. W. van der Vaart, Asymptotic Statistics, Cambridge University Press, Cambridge, UK, 1998. View at Zentralblatt MATH · View at MathSciNet